# SDR GTIA2025011638685

- Difficulty date: January 21, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N619NK
- Make and model: Airbus A320-232
- Aircraft serial: 5517
- Aircraft time: 41,398 hours, 18,855 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5348001620000
- Condition: Dented
- Location: Zone 100
- Part time: 41,398 hours, 18,855 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSELAGE FRAME 61+18 STRINGER 36+1 LEFT, LENGTH 1.0 WIDTH 1.1 DEPTH .018,  RAF-01 -REPAIRED DENT IAW A320 SRM 53-41-11-300 036 AT FR 67+18STR 36 L CAT A REPAIR.
